# SDR CALA2024062601893

- Difficulty date: June 17, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N57870
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Aircraft time: 57,027 hours, 16,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: D71701100
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BROKEN EMERGENCY PATHWAY LIGHT AT SEAT 26C. REPLACED SEAT 26C EMERGENCY PATHWAY LIGHT COVER. NO WIRES WERE DISCONNECTED. SDR REPORTED. LIGHT LENS REPLACED.
